New Approaches to integrable hierarchies of topological type

Buryak, AY (2017) New Approaches to integrable hierarchies of topological type. Russian Mathematical Surveys, 72 (5). pp. 841-887. ISSN 0036-0279

Abstract

Metadata

Authors/Creators:
  • Buryak, AY
Dates:
  • Published: October 2017
  • Accepted: 1 September 2017
  • Published (online): 23 January 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 05 Feb 2018 15:46
Last Modified: 05 Feb 2018 15:46
Status: Published
Publisher: Turpion Ltd.
Identification Number: https://doi.org/10.1070/RM9777

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export

Statistics